I'm on second day of 25mg. First round. So far about 90 mins after taking it I get an overwhelming nauseous feeling that goes away after about 30mins then occasional light headaches through the day. I'm on a really low dose to start though so so far so good. The pharmacist said headaches and hot flushes are most common and if they're not unbearable then to just push through it. The only thing I've noticed dramatically is that I'm p***ing like a racehorse! Anyone else get that?
Hi Ladies, how r u all. Getting a bit nervous & anxious cause I have CD11 scan tomorrow morning to check follicles... that there r only 1 or 2 & they r right size so that we can trigger & do IUI. Slight hiccup this cycle though.. my FS has gone o/s & I have to see another that I haven't met before
I'm on my first day ( day 2-6), first round of clomid.
I took it this morning, and I've had really bad pains,all day on the right side of my abdomen. I think my left ovary is dominant as I usually feel o pains on my left side and my right tube was removed due to ectopic pg.
I had the pulling and aching within a few hours of taking my first tablet, first cycle. In fact I had it all cycle, even after ovulation in the 2ww. I think it's just everything switching on so to speak. Remember that clomid ramps everything up and stimulates your ovaries heaps more than a natural cycle.
Pregnant for the first-time?
Not sure where to start? We can help!
Our Insider Programs for pregnancy first-timers will lead you step-by-step through the 14 Pregnancy Must Dos!